Pacific Journal of Mathematics

Sequences of coverings.

A. H. Stone

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 689-691.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038423

Mathematical Reviews number (MathSciNet)
MR0119189

Zentralblatt MATH identifier
0114.14004

Subjects
Primary: 54.00

Citation

Stone, A. H. Sequences of coverings. Pacific J. Math. 10 (1960), no. 2, 689--691. https://projecteuclid.org/euclid.pjm/1103038423


Export citation

References

  • [1] M. Atsuji, Uniform continuity of continuous functions of metric spaces, Pacific J. Math. 8 (1958), 11-16.
  • [2] R. H. Bing, Metrization of topological spaces, Canadian J. Math. 3 (1951), 175-186.
  • [3] F. Burton Jones, R. L. Moore's Axiom V and metrisation,Proc. Amer. Math. Soc. 9 (1958), 487.
  • [4] B. T. Levshenko, On the concept of compactness and point-finite coverings, Mat. Sbornik. 42(84) (1957), 479-484.
  • [5] J. Nagata, On the uniformtopology of bicompactifications, J. Inst. Pol. Osaka City Univ 1 (1950), 28-38.
  • [6] J. Nagata, A contribution to the theory of metrisation,ibid. 8 (1957), 185-192.
  • [7] J. W. Tukey, Convergence and uniformityin topology, Princeton 1940.